# SDR AALA20000390

- Difficulty date: March 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS FROM SEAT 8 TO 12 INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 12.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
